SciELO - Scientific Electronic Library Online

vol.58 issue1A 1.7 MHz Chua's circuit using VMs and CF+sOrientational distribution for dipolar and quadrupolar colloids driven by an external field author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


MAYA-MENDIETA, M; OLIVEROS-OLIVEROS, J; TENIZA-TETLALMATZI, E  and  VARGAS-UBERA, J. Hermitian operators and boundary conditions. Rev. mex. fis. [online]. 2012, vol.58, n.1, pp.94-103. ISSN 0035-001X.

The case of the hermeticity of the operators representing the physical observable has received considerable attention in recent years. In this paper we work with a method developed by Morsy and Ata [1] for obtaining Hermitian differential operators independently of the values of the boundary conditions on wave functions. Once obtained these operators, called intrinsically Hermitic operators, we build the Hamiltonian for the harmonic oscillator, hydrogen atom and the potential well of infinite walls. In the first two cases we use the factorization method of ladder operators (also intrinsically Hermitic) and show that results obtained with conventional operators, based on the annulation ofthe wave functions on the boundaries, are preserved. For the infinite well we show that the version of the Hamiltonian intrinsically Hermitic provides a solution to a paradox that appears in a particular wave function.

Keywords : Boundary conditions; Dirac delta function.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License